×

zbMATH — the first resource for mathematics

On the absorption of eigenvalues by continuous spectrum in regular perturbation problems. (English) Zbl 0363.47014

MSC:
47B25 Linear symmetric and selfadjoint operators (unbounded)
47A55 Perturbation theory of linear operators
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birman, M.S; Birman, M.S, On the spectrum of singular boundary value problems, Mat. sb., Amer. math. soc. transl., 53, 23-80, (1966) · Zbl 0174.42502
[2] Kato, T; Kato, T; Kato, T, On the convergence of the perturbation method, II, Progr. theoret. phys., Progr. theoret. phys., Progr. theoret. phys., 5, 207-212, (1950)
[3] Kato, T, Perturbation theory for linear operators, (1966), Springer Pub., New York · Zbl 0148.12601
[4] Reed, M; Simon, B, Methods of modern mathematical physics, vol. IV analysis of operators, (1977), Academic Press
[5] Regge, T; deAlfaro, Potential scattering, (1965), North-Holland Amsterdam
[6] Rellich, F; Rellich, F; Rellich, F; Rellich, F; Rellich, F, Störungstheorie der spectralzerlegung V, Math. ann., Math. ann., Math. ann., Math. ann., Math. ann., 118, 462-484, (1942) · JFM 68.0243.02
[7] Schwinger, J, On the bound state of a given potential, (), 122-129
[8] Simon, B, Quantum mechanics for Hamiltonians defined as quadratic forms, (1971), Princeton Univ. Press Princeton, N. J., · Zbl 0232.47053
[9] Simon, B, The bound state of weakly coupling Schrödinger operators in one or two dimensions, Ann. phys., 97, 279-288, (1976) · Zbl 0325.35029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.